Düz, MuratÇamlica, Şeyda2025-03-062025-03-062024-12-31Düz, M., & Çamlıca, Ş. (2024). On Solution of Complex Equations with the Homotopy Perturbation Method. Adıyaman University Journal of Science, 14(2), 157-167. https://doi.org/10.37094/adyujsci.14846852147-1630https://doi.org/10.37094/adyujsci.1484685https://hdl.handle.net/20.500.14619/15123In this study, complex differential equations are solved using the homotopy perturbation method (HPM). Firstly, we separated the real and imaginary parts of the equation. Thus, from one unknown equation is obtained two unknown equation systems. Later, we applied HPM real and imaginary to parts of the equation. So, we have obtained real and imaginary parts of the solution.eninfo:eu-repo/semantics/openAccessComplex equationsEquation systemHomotopy perturbation methodOn Solution of complex equations with the homotopy perturbation methodHomotopi pertürbasyon metodu ile kompleks denklemlerin çözümü üzerineJournal10.37094/adyujsci.14846852-s2.0-852144158491672Q415714